# SDR AALA202311027398

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 86,847 hours, 11,174 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Backed Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R AFT LV DOOR DIFFICULT TO OPEN IN FLIGHT. MAINTENANCE FOUND SCREW PROTRUDING FROM DOOR SILL. REPLACED SCREW ON 4FL DOOR SILL IAW CMM 25-45-81.
